Alert archive / Wyoming / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 29, 2014, 11:39 AM MDT for Albany County, Carbon County, Converse County, Wyoming. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2014, 11:39 AM MDT (17:39 UTC)
- Expired
- Jul 29, 2014, 5:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, WY, Carbon County, WY, Converse County, WY
The radar
The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 12:40 PM MDT | HEAVY RAIN 1.6 | Shirley Basin, WY | SOME SMALL HAIL AND FLOODING AROUND HOMESTEAD. |
| Jul 29, 3:39 PM MDT | HEAVY RAIN 1.77 | Shirley Basin, WY | FLOODING OF LOW LYING AREAS ON PROPERTY STILL OCCURRING AT 339 PM. FLASH FLOODING STARTED AROUND 1 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406
WGUS55 KCYS 291739
FFWCYS
WYC001-007-009-292330-
/O.NEW.KCYS.FF.W.0024.140729T1739Z-140729T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1139 AM MDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
NORTHEASTERN CARBON COUNTY IN SOUTH CENTRAL WYOMING...
SOUTHWESTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 530 PM MDT
* AT 1138 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 2 TO 2.5 INCHES OF RAIN HAS FALLEN OVER THE WARNED
AREA BASED ON RADAR ESTIMATIONS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LITTLE MEDICINE SCHOOL AND SHIRLEY BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4254 10590 4223 10574 4221 10630 4240 10633
4244 10621 4244 10609 4248 10608
$$
CLAYCOMB2 follow-up statements
196
WGUS75 KCYS 292115
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT TUE JUL 29 2014
WYC001-007-009-292330-
/O.CON.KCYS.FF.W.0024.000000T0000Z-140729T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON WY-ALBANY WY-CONVERSE WY-
315 PM MDT TUE JUL 29 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CONVERSE...
NORTH CENTRAL ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 530 PM
MDT...
AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS PRODUCING LIGHT TO MODERATE RAIN ACROSS THE FLASH
FLOOD WARNING AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF
INCH PER HOUR WILL OCCUR.
AT 310 PM MDT...THE CARBON COUNTY SHERIFFS OFFICE HAD RECEIVED NO
REPORTS OF FLOODING. IF RAINFALL RATES CONTINUE TO DECREASE...THE
FLASH FLOOD WARNING MAY BE CANCELLED PRIOR TO 530 PM MDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LITTLE
MEDICINE SCHOOL AND SHIRLEY BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH PER HOUR ARE POSSIBLE
IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.
&&
LAT...LON 4254 10590 4223 10574 4221 10630 4240 10633
4244 10621 4244 10609 4248 10608
$$
RUBIN792
WGUS75 KCYS 292324
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT TUE JUL 29 2014
WYC001-007-009-292336-
/O.EXP.KCYS.FF.W.0024.000000T0000Z-140729T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON WY-ALBANY WY-CONVERSE WY-
524 PM MDT TUE JUL 29 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
CONVERSE...NORTH CENTRAL ALBANY AND NORTHEASTERN CARBON COUNTIES WILL
BE ALLOWED TO EXPIRE AT 530 PM MDT...
AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED ONLY
SCATTERED SHOWERS PRODUCING LIGHT RAIN...SOUTH OF A SHIRLEY BASIN TO
LITTLE MEDICINE SCHOOL LINE.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4254 10590 4223 10574 4221 10630 4240 10633
4244 10621 4244 10609 4248 10608
$$
RUBINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 5:39 AM MDT, 6 hours earlier.
Area forecast discussion, Jul 29, 5:39 AM MDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MDT TUE JUL 29 2014
.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 400 AM MDT TUE JUL 29 2014
MORNING WATER VAPOR SATELLITE IMAGERY SHOWS A WELL ORGANIZED
UPPER-LEVEL LOW DEVELOPING OVER SOUTHERN NV/UT WITHIN A GENERAL
WEAKNESS IN A LARGER SCALE RIDGING PATTERN. ABUNDANT MONSOONAL
MOISTURE CONTINUES TO SPREAD NORTHWARD INTO THE CENTRAL ROCKIES
IN ADVANCE OF THIS FEATURE WITH ISOLATED SHOWERS NOW DEVELOPING
OVER SOUTHEAST WY AND THE NORTHERN PANHANDLE. CONVECTION SHOULD
ONLY INCREASE IN COVERAGE WITH TIME AS LARGE SCALE ASCENT SPREADS
ACROSS THE AREA. MOIST LLVL UPSLOPE STRENGTHENS DRAMATICALLY BY
18Z BENEATH STRONG DIVERGENCE ALOFT ASSOCIATED WITH A 100 KT JET
STREAK OVER THE NORTHERN PLAINS. EXCELLENT MOISTURE IS IN PLACE
WITH PWAT VALUES AROUND 1.5 INCHES AND WIDESPREAD SFC DEWPOINTS
IN THE 50S TO NEAR 60F PER RECENT OBS. BELIEVE CONVECTION SHOULD
BECOME QUITE NUMEROUS BY MID AFTN. INTRODUCED CATEGORICAL POPS
AFTER 21Z ALONG AND JUST EAST OF THE LARAMIE RANGE WITH THE
UPSLOPE ENHANCEMENT.
GFS K-INDEX VALUES OF 35 TO 40 C AND STRONG UVVS POINT TO HEAVY
RAIN POTENTIAL THIS AFTN AND EVE. GFS AND NAM BUFKIT SOUNDINGS
SUPPORT EFFICIENT RAIN PRODUCTION WITH TALL/SKINNY CAPE PROFILES
AND DEEP SATURATION AFTER 21Z. WHILE THE RESIDENCE TIME OF
FAVORABLE DYNAMICS MAY NOT SUPPORT A SIGNIFICANT FLOODING
RISK...STORMS WILL BE SLOW MOVING WITH AVERAGE 700-300 MILLIBAR
WINDS ONLY AROUND 10 KT. PLUS THE GFS/NAM/ECMWF MODELS ALL AGREE
WITH QPF VALUES BETWEEN 1 AND 2 INCHES ALONG AND ON EITHER SIDE OF
THE LARAMIE RANGE. WPC STILL PAINTS A MDT RISK FOR EXCESSIVE
RAINFALL IN OUR SOUTHERN ZONES. WENT AHEAD AND HOISTED A FLASH
FLOOD WATCH FOR THE MOUNTAINS AND SOME OF THE ADJACENT VALLEYS/HIGH
PLAINS. NOT TOO CONFIDENT THAT AREAS FARTHER EAST WILL SEE HIGHER
AMOUNTS AS CONVECTION MAY BE LARGELY TERRAIN DRIVEN. LEFT THOSE
AREAS OUT OF THE WATCH FOR THE TIME BEING...BUT THE DAY SHIFT MAY
WISH TO REVISIT.
CONVECTION SHOULD DECREASE IN COVERAGE AND INTENSITY BY SUNRISE
WED AS STRONGER DYNAMICS SHIFT SOUTH AND EAST. ECMWF AND NAM ARE
SLOWER TO MOVE THINGS OUT WITH SOME HIGHER QPF CARRYING OVER INTO
THE 18Z TO 00Z TIME FRAME ON WED AFTN...SO WILL NEED TO MONITOR
FOR A TEMPORAL EXTENTION OF THE FLASH FLOOD THREAT. OTHERWISE...
TEMPERATURES TODAY AND WED WILL RATHER COOL WITH WIDESPREAD CLOUDS
AND PCPN. H7 TEMPS ONLY AROUND 5-7C ON WED SUGGESTS COOLER THAN
CONSENSUS MOS INDICATES...ONLY LOOKING AT A HIGH AROUND 65F HERE
IN CYS. WARMER AND DRIER FOR THU AS RIDGING RE-ESTABLISHES ITSELF
OVER THE ROCKY MOUNTAIN REGION. PCPN CHANCES WILL BE CONFINED TO
THE MOUNTAINS.
.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 400 AM MDT TUE JUL 29 2014
A VERY TYPICAL EARLY AUGUST PATTERN TAKING SHAPE DURING THE EXTENDED
PERIOD...AS UPPER-LEVEL RIDGE AXIS OVER THE INTERMOUNTAIN WEST IS
PERIODICALLY INFILTRATED BY SHORTWAVE ENERGY AND ASSOCIATED POCKETS
OF MONSOONAL MOISTURE. IT BECOMES MORE DIFFICULT THIS TIME OF YEAR
TO FEEL CONFIDENT IN REMOVING DIURNALLY DRIVEN CONVECTIVE CHANCES.
THE FIRST SHORTWAVE WILL MOVE INTO WRN WYOMING FRIDAY MORNING
REACHING WRN ZONES FOR FRIDAY AFTERNOON. BEST CHANCES FOR CONVECTION
WILL BE FOR AREAS IN CLOSEST PROXIMITY OF THIS WAVE WEST OF
INTERSTATE 25. PROGS SBCAPES OF 200-400 J/KG SUGGEST ANY
THUNDERSTORM DEVELOPMENT WOULD BE NON-SEVERE. WEAK STEERING FLOW
WILL ONLY MOVE THIS SHORTWAVE TO NORTHEAST WYOMING/WRN SOUTH DAKOTA
BY LATE SATURDAY. INSTABILITY AXIS WILL REMAIN PARKED ALONG THE
FRONT RANGE AND ADJACENT ERN PLAINS. CONVECTIVE CHANCES AGAIN HAVE
BEEN CONFINED GENERALLY WEST OF INTERSTATE 25 ON SATURDAY.
MEDIUM RANGE GUIDANCE IS CONSISTENT IN SLINGING ANOTHER PIECE OF
SHORTWAVE ENERGY THRU THE FOUR CORNERS TOWARDS THE COWBOY STATE ON
SUNDAY. THE GFS IS QUICKEST AND STRONGEST WITH THIS ENERGY WHILE THE
ECMWF OFFERS A SLIGHTLY SLOWER AND WEAKER SOLUTION. IN EITHER CASE
ITS EFFECTS REALLY WONT BE FELT UNTIL LATE SUNDAY AND MORE SO ON
MONDAY AS COLD FRONT SLIPS SOUTH THRU THE CWFA. THIS WILL BRING THE
NEXT CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY. DEPENDING UPON THE
TIMING OF THIS FTR...IT MAY LINGER AND/OR HAVE THE MOST IMPACT ON
TUESDAY. FOR NOW...HAVE BEEN FAIRLY LIBERAL WITH CONVECTIVE CHANCES
FOR MON/TUE WITH THE EXPECTATIONS THAT THESE WILL BE REFINED AS
SOLUTIONS CONVERGE.
TEMPERATURES WILL BE THE WARMEST ON SUNDAY AS HIGHS CLIMB BACK INTO
THE 80S AT ALL LOCATIONS. COOLER TEMPERATURES ANTICIPATED BEHIND THE
COLD FROPA MON/TUE...WITH HIGHS FALLING BACK INTO THE 70S FOR MOST
LOCATIONS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 538 AM MDT TUE JUL 29 2014
MOIST UPSLOPE FLOW WILL COMBINE WITH A GOOD SUPPLY OF MONSOONAL
MOISTURE TO PRODUCE A PERIOD OF POOR AVIATION CONDITIONS...
ESPECIALLY AT KRWL...KLAR AND KCYS. BEFORE THIS CONVECTION
DEVELOPS...THERE MAY BE A PERIOD OF MVFR/IFR CIGS/VSBYS THIS
MORNING PRIMARILY AT WESTERN NEBRASKA PANHANDLE SITES. THIS SHOULD
LIFT BETWEEN 16-18Z. SHOWERS AND THUNDERSTORMS SHOULD KICK OFF
FIRST NR KRWL AS EARLY AS LATE THIS MORNING. THIS AREA OF
CONVECTION WILL BECOME MORE WIDESPREAD THRU THE AFTERNOON
AFFECTING KLAR AND KCYS. VERY HEAVY RAIN IS EXPECTED TO ACCOMPANY
THIS ACTIVITY. SOME LOCATIONS WILL SEE UPWARDS OF 1-2 INCHES OF
RAIN TODAY AND TONIGHT. THIS ACTIVITY MAY MAKE IT INTO THE WRN
NEBRASKA PANHANDLE AIRFIELDS THIS EVENING. EXPECT GENERALLY JUST A
DECREASE INTO MVFR WITH THESE SHOWERS/THUNDERSTORMS...BUT COULD
SEE IFR VSBYS IN THE HEAVIEST ACTIVITY. THIS ACTIVITY WILL
CONTINUE...BUT LESSEN IN COVERAGE SOME TONIGHT.
&&
.FIRE WEATHER...
ISSUED AT 400 AM MDT TUE JUL 29 2014
A STRONG STORM SYSTEM COMBINED WITH MONSOON MOISTURE WILL GIVE
WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS ON TUESDAY AND
WEDNESDAY. THE GREATEST COVERAGE WILL BE ALONG AND ON EITHER SIDE
OF THE LARAMIE RANGE WHERE A GENERAL 1 TO 2 INCHES OF RAIN CAN BE
EXPECTED. COOLER TEMPERATURES AND NEW MOISTURE WILL MITIGATE ANY
FIRE WEATHER CONCERNS THROUGH MID WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR
WYZ103-106-112-114>118.
NE...NONE.
&&
SHORT TERM...HAMMER
LONG TERM...HAHN
AVIATION...HAHN
FIRE WEATHER...HAMMERHazardous weather outlook, Jul 29, 4:53 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 453 AM MDT TUE JUL 29 2014 WYZ101>119-301100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 453 AM MDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP BY AROUND MIDDAY AND WILL BECOME WIDESPREAD THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS EXPECTED NEAR THE LARAMIE RANGE AND ADJACENT FOOTHILLS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS WHERE 1 TO 2 INCHES AND LOCALLY HEAVIER RAINFALL AMOUNTS WILL BE POSSIBLE. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWER AND THUNDERSTORM ACTIVITY WILL DECREASE ON WEDNESDAY. HOWEVER...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN FOR THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING TO THE NATIONAL WEATHER SERVICE AT 1-800-269-6220. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-301100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 453 AM MDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN NEBRASKA PANHANDLE ON WEDNESDAY. OTHERWISE...A DRIER PERIOD ANTICIPATED INTO THE WEEKEND...WITH THUNDERSTORM CHANCES RETURNING FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 29, 11:30 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1130 AM MDT TUE JUL 29 2014 WYZ115-291815- LARAMIE VALLEY WY- 1130 AM MDT TUE JUL 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1215 PM MDT... AT 1126 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LARAMIE...MOVING WEST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL ALBANY COUNTY. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 290 AND 314. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4121 10590 4145 10595 4139 10558 4128 10556 TIME...MOT...LOC 1730Z 091DEG 12KT 4133 10566 CLAYCOMB
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:02 AM MDT | Flash Flood Watch | CYS | Albany, Carbon, Converse, Laramie, Platte | 24 hr |
| Jul 29, 11:30 AM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jul 29, 12:48 PM MDT | Flash Flood Warning | CYS | Laramie | 6 hr |
| Jul 29, 1:30 PM MDT | Special Weather Statement | CYS | 60 min | |
| Jul 29, 2:00 PM MDT | Special Weather Statement | CYS | 60 min | |
| Jul 29, 2:32 PM MDT | Special Weather Statement | CYS | Albany | 58 min |
| Jul 29, 2:56 PM MDT | Flash Flood Warning | CYS | Albany, Carbon | 3 hr |
| Jul 29, 3:25 PM MDT | Special Weather Statement | CYS | Platte | 65 min |
| Jul 29, 4:00 PM MDT | Flash Flood Warning | CYS | Albany, Carbon | 3 hr |
| Jul 29, 5:28 PM MDT | Special Weather Statement | CYS | Goshen | 62 min |
| Jul 29, 5:50 PM MDT | Special Weather Statement | CYS | Laramie | 55 min |
Nearby
Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.